# SDR CAL960211

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 26,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK UNDER FORWARD LATCH MECHANISM OF AFT CARGO DOOR PAN.  A DOUBLER WAS INSTALLED IAW SRM 52-05.  (M)
